# SDR FDEA2019121323231

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE TRAPPED WATER FOUND USING THERMOGRAPHIC INSPECTION 4" FORWARD OF   TRAILING EDGE IN AREA 2.  MARKED.  LEFT SIDE ELEVATOR. REMOVED AND REPLACED L/H ELEVATOR IAW A300-600 AMM 27-31-24-04, FUNCTION CHECK   OF ELEVATOR MECHANICAL CONTROL AND PITCH UNCOUPLING GOOD IAW A300-600 AMM 27-31  31-00-05, FUNCTIONAL CHECK OF POSITION INDICATING GOOD IAW A300-600 AMM 27-35-00-05,   ADJ/TEST OF PCU'S GOOD IAW A300-600 AMM 27-34-11-04, HORIZONAL STAB PANELS AND   ELEVATOR PANELS REMOVED AND REINSTALLED IAW A300-600 AMM 55-13-11 AND 55-22-13.
